# SDR HEEA954882

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 10531802001
- Condition: Scored
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDING SLEEVE AREA SCORING AND CORROSION AT BEARING SEAT.
